MathSciNet Relay Station
MathSciNet bibliographic data
MR1088476 (93f:35232) 35R05 (35J25)
Chiarenza, Filippo; Frasca, Michele; Longo, Placido $W\sp {2,p}$-solvability of the Dirichlet problem for nondivergence elliptic equations with VMO coefficients. Trans. Amer. Math. Soc. 336 (1993), no. 2, 841–853.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement